Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bannai, Eiichi / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Pasini, Antonio / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year

IMPACT FACTOR 2016: 0.552

CiteScore 2016: 0.61

SCImago Journal Rank (SJR) 2016: 0.564
Source Normalized Impact per Paper (SNIP) 2016: 1.021

Mathematical Citation Quotient (MCQ) 2016: 0.45

See all formats and pricing
More options …
Volume 16, Issue 2


Generalized distance-squared mappings of the plane into the plane

S. Ichiki / T. Nishimura
  • Research Group of Mathematical Sciences, Research Institute of Environment and Information Sciences, Yokohama National University, Yokohama 240-8501, Japan
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ R. Oset Sinha
  • Corresponding author
  • Dept. Geometria i Topologia, Universitat de València C/ Dr. Moliner, 50,46100 Burjassot, València, Spain
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ M. A. S. Ruas
Published Online: 2016-04-16 | DOI: https://doi.org/10.1515/advgeom-2015-0044


We define generalized distance-squared mappings, and we concentrate on the plane to plane case. We classify generalized distance-squared mappings of the plane into the plane in a recognizable way.

Keywords: Generalized distance-squared mapping; stable mapping; A-equivalence; fold singularity; cusp singularity; D4 singularity

About the article

Received: 2014-04-11

Revised: 2014-08-09

Published Online: 2016-04-16

Published in Print: 2016-04-01

Citation Information: Advances in Geometry, Volume 16, Issue 2, Pages 189–198, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2015-0044.

Export Citation

© 2016 by Walter de Gruyter Berlin/Boston. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Erica Boizan BATISTA, Huhe HAN, and Takashi NISHIMURA
Kyushu Journal of Mathematics, 2017, Volume 71, Number 1, Page 187
M. Farnik and Z. Jelonek
Linear Algebra and its Applications, 2017, Volume 529, Page 441

Comments (0)

Please log in or register to comment.
Log in